# SDR SWAA2025072186271

- Difficulty date: June 28, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED TRAILING EDGE STRAP LOCATED FLAP TRACK 2 AREA WING LOWER SURFACE AT LT WING.  BONDED TRAILING EDGE STRAP LOCATED FLAP TRACK 2 AREA WING LOWER SURFACE AT LT WING IAW B737-700 AMM 51-31-00-390-804.  BONDED TRAILING EDGE STRAP LOCATED FLAP TRACK 2 AREA WING LOWER SURFACE AT LT WING IAW B737-700 AMM 51-31-00-390-804.
